# SDR ASOA05153

- Difficulty date: February 24, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 6120 · Propeller Controlling System
- Part: Servo Valve
- Part number: C1466003
- Condition: Faulty
- Location: Rt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 4127 - DURING CLIMB-OUT FROM ATL-PFN, THE CREW RECEIVED AN AC WILD FAULT ON THE RIGHT ENGINE.  WHILE PERFORMEING THE CHECK LIST THE CREW NOTICED THE RIGHT ENGINE TORQUE AT 38-40 PERCENT AND THE NP AT 108 PERCENT.  THE CREW REDUCED THE RIGHT ENGINE POWER TO FLIGHT IDLE AND THEN ATTEMPTED TO LOWER THE NP BY SETTING THE POWER TO CLIMB WITHOUT SUCCESS WITH THE NP REMAINING AROUND 110 PERCENT.  THE CREW THEN SHUT DOWN THE RIGHT ENGINE, DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE PROPELLER SERVO VALVE (PSV).  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
